MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA STD COL SIZE 4; PROSTHETIC, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA STD COL SIZE 4; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 23 days post implantation, the patient was diagnosed with a dvt in their right leg.The patient was placed on an oral anticoagulant treatment and the complication was resolved 3 months later.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 30103604, item name: g7 vit e neutral lnr 36mm d, lot #: 65627113; 00625006525, item name: bone scr 6.5x25 self tap, lot #: j7375825; 00625006525, item name: bone scr 6.5x25 selftap, lot #: j7375821; 010000662, item name: g7 pps ltd acet shell 50d, lot #: r7304614a; 00877503601, item name: bioloxâ delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14, lot #: 3115418.Multiple mdr reports were filed for this event, please see associated reports 0001822565-2023-03434, 0001822565-2023-03436, and 0001822565-2023-03440.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Procedural related complications are influenced by the type of surgery, patients pre-existing comorbidities, and perioperative management.Deep vein thrombosis (blood clot), or dvt, occurs when a blood clot forms in one of the deep veins of the body.This can happen if a vein becomes damaged or if the blood flow within a vein slows down or stops.Total joint patients are typically placed on medication post-operatively to prevent dvt formation.Even with the administration of preventive medication, dvts can still develop.As the complaint indicated, a post-operative complication occurred, and medical intervention was required for treatment.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
AVENIR CMPL HA STD COL SIZE 4
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18259069
Report Number0001822565-2023-03435
Device Sequence Number7891025
Product Code LZO
UDI-Device Identifier00889024509030
UDI-Public(01)00889024509030(17)260228(10)3060082
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue Number574201040
Device Lot Number3060082
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer03/05/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite